Accidental Olanzapine Consumption in Children
Olanzapine is commonly used an atypical antipsychotic drug. Overdose is characterized by agitation, deep coma, blurred vision, myosis, respiratory depression and cardiovascular effects. Cardiovascular toxicity includes alterations in blood pressure, conduction disturbances like prolongation of the QRS/ QT intervals or ventricular dysrhythmias. We report two children with Olanzapine poisoning who presented with altered consciousness and one of them had ECG abnormality. Both of them recovered and discharged.
Copyright (c) 2017 Kalenahalli Jagadish Kumar, Aleti Samatha, Srikanth Marda, Divya Chaudhary
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).